MathSciNet Relay Station
MathSciNet bibliographic data
MR2041830 60H15 (35R60 82B44)
Mueller, Carl; Tribe, Roger A singular parabolic Anderson model. Electron. J. Probab. 9 (2004), no. 5, 98–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement